# SDR ASOA2013091309010

- Difficulty date: August 24, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 31,359 hours, 27,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CARGO FLOOR SUPPORT CORRODED AT FS 570.   REPAIRED IAW REO 61R-53-00-526.
